The Dimension Print of Most Convex Surfaces.

Tudor Zamfirescu; G. Craciun

Monatshefte für Mathematik (1997)

  • Volume: 123, Issue: 3, page 203-208
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Zamfirescu, Tudor, and Craciun, G.. "The Dimension Print of Most Convex Surfaces.." Monatshefte für Mathematik 123.3 (1997): 203-208. <>.

author = {Zamfirescu, Tudor, Craciun, G.},
journal = {Monatshefte für Mathematik},
keywords = {successive dimensions; convex surfaces; dimension print},
number = {3},
pages = {203-208},
title = {The Dimension Print of Most Convex Surfaces.},
url = {},
volume = {123},
year = {1997},

AU - Zamfirescu, Tudor
AU - Craciun, G.
TI - The Dimension Print of Most Convex Surfaces.
JO - Monatshefte für Mathematik
PY - 1997
VL - 123
IS - 3
SP - 203
EP - 208
KW - successive dimensions; convex surfaces; dimension print
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.